# SDR TI1R001440

- Difficulty date: April 18, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 3300 · Lighting System
- Part: Control Unit
- Part number: 1179203103
- Part serial: 0076
- Condition: Burned
- Location: Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONTROL UNIT,  LIGHTS EXTINGUISHED, HEAVY BURNING SMELL.  REMOVED AND REPLACED.
